MathSciNet Relay Station
MathSciNet bibliographic data
MR283026 (44 #259) 16.80 (06.00)
Reynolds, William H. Embedding a partially ordered ring in a division algebra. Trans. Amer. Math. Soc. 158 1971 293–300.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement